MathSciNet Relay Station
MathSciNet bibliographic data
MR3037516 65L60 (26A33 34A08 45J05)
Doha, E. H.; Bhrawy, A. H.; Baleanu, D.; Ezz-Eldien, S. S. On shifted Jacobi spectral approximations for solving fractional differential equations. Appl. Math. Comput. 219 (2013), no. 15, 8042–8056.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement